Xi, Shouliang and Jia, Mei and Ji, Huipeng (2010) Multiple positive solutions for boundary value problems of second-order differential equations system on the half-line. Electronic Journal of Qualitative Theory of Differential Equations, 2010 (17). pp. 1-15. ISSN 1417-3875
|
Text
p477.pdf Download (193kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p477.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 21 Mar 2015 10:31 |
Last Modified: | 21 Mar 2015 10:31 |
URI: | http://real.mtak.hu/id/eprint/23107 |
Actions (login required)
![]() |
Edit Item |